Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80972 Total View: 1291015
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 5

Volume 2, Issue 5 (2018)

5 articles in this issue

Article Open Access

Orthorectification and Digital Elevation Model (Dem) Generation Using Cartosat-1 Satellite Stereo Pair for Baba Balak Nath, Himachal Pradesh

Meena Kumari1, Dr Alka Shrama2, Mahima chatranta2

DOI:10.26855/ jamc.2018.05.004

Views: Published: May 24,2018

Article Open Access

Application of Graph Extension Function in Nature

Irakli Avalishvili

DOI:10.26855/ jamc.2018.05.005

Views: Published: May 24,2018

Article Open Access

Space-Borne-Synthetic Aperture Radar (SAR) System For Real Time Survilliances Of Earth Surface For Detection And Management Of Flood Disaster In Indian Sub-Continent

Arun Kumar Verma1,*, Ranbir Nandan2, Aditi Verma3

DOI:10.26855/ jamc.2018.05.001

Views: Published: May 24,2018

Article Open Access

Urban Growth Modelling Using Cellular Automata – Markov (CA-Markov) Technique

Kamal Pandey1,*, Diptarshi Mitra2, Sandeep Maithani3, Harish Karnatak1

DOI:10.26855/ jamc.2018.05.002

Views: Published: May 24,2018

Article Open Access

Fuzzy Logic Based Position Control of Triglide Robot

Muhammet AYDIN a,*, Oğuz YAKUTb

DOI:10.26855/ jamc.2018.05.003

Views: Published: May 24,2018